Hodge–Tate Conditions for Landau–Ginzburg Models

  • Yota Shamoto

    The University of Tokyo, Kashiwa, Japan


We give a sufficient condition for a class of tame compactified Landau–Ginzburg models in the sense of Katzarkov–Kontsevich–Pantev to satisfy some versions of their conjectures. We also give examples that satisfy the condition. The relations to the quantum -modules of Fano manifolds and the original conjectures are explained in the appendices.

Cite this article

Yota Shamoto, Hodge–Tate Conditions for Landau–Ginzburg Models. Publ. Res. Inst. Math. Sci. 54 (2018), no. 3, pp. 469–515

DOI 10.4171/PRIMS/54-3-2